# SDR 2003UALA00974

- Difficulty date: December 18, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 40,024 hours, 28,082 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 907 STR 4 LT STRINGER SPLICE CRACKED IN TWO PLACES, CRACKS EMANATING FROM 2 RIVETS.   MAJOR REPAIR ACCOMPLISHED. INSTALLED DOUBLER REPAIR.
